Allegra Children's 12-Hour Allergy Relief Liquid, Non-Drowsy Indoor and Outdoor Allergy Medicine, 30 mg Fexofenadine HCI Antihistamine for Kids, Berry Flavor, 4 oz

ALLEGRA

Allegra Children's 12-Hour Allergy Relief Liquid, Non-Drowsy Indoor and Outdoor Allergy Medicine, 30 mg Fexofenadine HCI Antihistamine for Kids, Berry Flavor, 4 oz

S/178.74 S/297.89
Save 40% (S/119.15)
  • Order within 5 hours and 43 minutes to get between May 19 - May 25
  • Tracked Shipping on All Orders
  • 14-Day Returns
  • Secure Payments
  • 24/7 Customer Support
Buying Bulk?

Description

  • INCLUDES: One (1) 4-ounce bottle of Allegra Children's 12-Hour Allergy Relief Liquid, Berry Flavor
  • 12-HOUR RELIEF: Give kids one dose of Allegra liquid antihistamine day or night for 12 hours of relief from their worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
  • FAST-ACTING: Children's 12-Hour allergy medicine starts working in one hour for relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra Children's liquid for seasonal outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a berry flavor and goes down smoothly
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines


Kid allergies are unpleasant, but taking children's allergy medicine doesn't have to be. Alleviate your child's allergy symptoms with Allegra Children's 12-Hour Allergy Relief Liquid in berry flavor. Children's Allegra is for kids 2 years and older provides 12 full hours of non-drowsy relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. Use Allegra children's allergy medicine for indoor and outdoor allergens like pollen, ragweed, grass, trees, and pet dander. Best of all, this allergy medicine is made with active ingredient fexofenadine, an antihistamine designed to have no impact on kids' concentration, alertness, or learning ability due to drowsiness. Stock up on Allegra Children's 12-Hour Liquid for everyday relief from kids' allergy symptoms.

Shipping and Returns

  • We offer tracked shipping on all orders. Tracking information will be shared as soon as the order is dispatched.
  • Please check the delivery estimate before adding a product to the cart. This is displayed for every product on the website.
  • Available shipping methods and charges will be displayed at the time of checkout, depending on your exact location.
  • All customers are entitled to a return window of 14 days, starting from the date of delivery of the product(s).
  • Customers are advised to read our return policy for details of the return process, eligibility, refunds as well as cancellations or exchanges.
  • In case of any issues or concerns about Shipping or Returns, please contact us and we will be happy to help.
Allegra Children's 12-Hour Allergy Relief Liquid, Non-Drowsy Indoor and Outdoor Allergy Medicine, 30 mg Fexofenadine HCI Antihistamine for Kids, Berry Flavor, 4 oz

Allegra.

Allegra Children's 12-Hour Allergy Relief Liquid, Non-Dro...

S/178.74 S/297.89
Save 40.0% (S/119.15)